# SDR 2000ZZZX31

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE LOSING OIL (LANDED WITH 2 GALLONS LEFT).  FOUND NR 4 BEARING VENT LINE 'B' NUT LOOSE (ONE FULL TURN).  NO CHANGE IN OIL PRESSURE.  TIGHTENED NR 4 BEARING VENT LINE 'B' NUT, RE-SAFTETIED, RAN ENGINE AND OPS CHECKED GOOD.
